# SDR SWIA200616452

- Difficulty date: March 15, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 8,099 hours, 6,307 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO TRIM SWTICH INOP.  REPLACED FO TRIM SWTICH IAW 27-41-05, OPERATIONAL CHECK GOOD.
